Adcirca Loss Of Consciousness Side Effect Reports
The following Adcirca Loss Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Loss Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Adcirca or it might take time to develop.
|Loss Of Consciousness, Concussion, Confusional State, Pain, Headache, Blood Pressure Abnormal, Dysphonia|
This Loss Of Consciousness side effect was reported by a health professional from US. A female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcirca (dosage: 10 Mg, Qd), which was started on May 03, 2011. Concurrently used drugs:
|Loss Of Consciousness, Laceration, Arthritis, Fibromyalgia, Cold Sweat, Tremor, Rash, Hyperhidrosis|
This Loss Of Consciousness Adcirca side effect was reported by a physician from US on Nov 07, 2012. A Female , weighting 205.0 lb, was diagnosed with
|Infection, Loss Of Consciousness|
This is a Adcirca side effect report of a 75-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Adcirca (dosage:NA, start time: Mar 02, 2009), combined with:
|Unresponsive To Stimuli, Hypotension, Loss Of Consciousness, Convulsion|
A female patient (weight: NA) from UNITED STATES with the following symptoms: pulmonary hypertension started Adcirca treatment (dosage: 20 Mg, 2/d) on NS. Soon after starting Adcirca treatment, the consumer experienced several side effects, including:
|Blood Pressure Systolic Decreased, Diarrhoea, Headache, Loss Of Consciousness|
A female patient from CANADA was prescribed and started Adcirca on Nov 23, 2010. Patient felt the following Adcirca side effects: blood pressure systolic decreased, diarrhoea, headache, loss of consciousness Additional patient health information: Female , weighting 114.6 lb, The consumer reported the following symptoms: was diagnosed with
|Aortic Stenosis, Convulsion, Hypotension, Loss Of Consciousness, Unresponsive To Stimuli|
This report suggests a potential Adcirca Loss Of Consciousness side effect(s) that can have serious consequences. A female patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): pulmonary hypertension and used Adcirca (dosage: 20 Mg, 2/d) starting NS. Soon after starting Adcirca the patient began experiencing various side effects, including:
Adcirca Loss Of Consciousness Causes and Reviews
Reye syndrome is a rare illness that can affect the blood, liver, and brain of someone who has recently had a viral infection. It always follows another illness. Although it mostly affects children and teens, anyone can get it. It can develop quickly and without warning. It is most common during flu season. Symptoms include
- Nausea and vomiting
- Personality change - such as irritability, combativeness or confusion
- Loss of consciousness
If these symptoms occur soon after a viral illness, seek medical attention immediately. Reye syndrome can lead to a coma and brain death, so quick diagnosis and treatment are critical. Treatment focuses on preventing brain damage. There is no cure.
The cause of Reye syndrome is unknown. Studies have shown that taking aspirin increases the risk of getting it. Because of that, health care professionals now recommend other pain relievers for young patients.
NIH: National Institute of Neurological Disorders and Stroke
Adcirca Loss Of Consciousness Reviews